Precise Sets in Approximation Spaces and Textures


DOST Ş.

FUNDAMENTA INFORMATICAE, vol.158, no.4, pp.353-368, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 158 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.3233/fi-2018-1652
  • Title of Journal : FUNDAMENTA INFORMATICAE
  • Page Numbers: pp.353-368

Abstract

In this paper, we propose the notion of precise sets in texture spaces. Precise sets are defined by using textural sections and presections under a direlation. We obtain some properties of definability; it is proved that the family of precise sets under reflexive and transitive direlation is an Alexandroff ditopology. It is observed that sections and presections, which are approximation operators in the textural meaning, are Galois connections. Finally, effective results are given for definability by using textural precise sets.